# SDR DALA2016111608879

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 74,992 hours, 9,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING JUST FORWARD OF OF ACFT RIGHT SIDE.  REPLACED THE LIGHT.
